Anaprox DS 550mg
YOUR PRICE: $233.17 USD
Our best price: $168.40 USD per pack
*Maximum: 90-day supply  Maximum 90-day supply
Please note:

Due to policy restrictions and health regulations, YouDrugstore.com can only dispense a maximum 90-day (3 month) supply of your medication based on a valid prescription. A valid prescription must be written and signed by a licensed physician and must have a prescription date that is no more than one year (365 days) old. All new prescriptions are verified with a signing physician.

If you place an order that exceeds a 90-day (3 month) supply of your medication, YouDrugstore will adjust your order to conform to policy restrictions. This adjustment will be confirmed with you before your order is processed.

This product is out of stock, please visit us later
  • QTY
  • PRICE PER PACK
  • 1 PACK
  • $233.17 USD
  • 2 PACKS
  • $226.70 USD
  • 3 PACKS
  • $207.26 USD
  • 4 PACKS
  • $194.31 USD
  • 5 PACKS
  • $187.83 USD
  • 6 PACKS+
  • $168.40 USD
PRESCRIPTION REQUIRED:
NO
Product type:
BRAND
Active Ingredient(s):
naproxen sodium
Strength:
550 mg
Pack Size:
100 tablet(s)
Product:
Anaprox DS
Manufacturer:
Roche

How to order

You just need to add your medication to your cart in this page, submit your mailing information and payment details. We will ship your order directly to your home for a cheap cost in shipping or even FREE. Learn how to get free shipping here.

You need to have a valid prescription to buy this medication. Uploading your prescription is easy and can always get help from our expert customer representatives by calling in. You can ask your doctor to fax us your prescription directly to speed up the process. Check out our contact information here.

Why Buy From Us

We, YouDrugstore.com, are a legitimate pharmacy in Canada and authorized to sell medication online. That means you can get the same price our regular customers pay when they walk into our pharmacy in Canada. We are in good standing with regulatory agencies in Canada such as the Manitoba International Pharmacists Association (MIPA) and the Canadian International Pharmacy Association (CIPA). Learn more about our Certifications and Accreditations here.

General Information About Anaprox

Anaprox is an analgesic used for pain relief. Formulated with a high concentration of naproxen, the drug effectively alleviates mild-to-moderate pain with inflammation in musculoskeletal trauma and post-dental extraction. It is also effective against pain caused by post-partum cramping and dysmenorrhea. Anaprox is a product of Roche Holding AG, a global healthcare company headquartered in Basel, Switzerland.

This medication is also known under the following names in the USA and Canada:

Brand names: Aflaxen, Aleve, Aleve Arthritis, Anaprox, Anaprox DS, EC Naprosyn, Naprelan, Naprelan 500, Naprelan Dose Card, Naprosyn, Naxen

Generic names: Naproxen

Active ingredients

Anaprox (naproxen) is an analgesic belonging to a class of medications called non-steroidal anti-inflammatory drugs (NSAIDs). Apart from its pain-relieving properties, naproxen also has analgesic and anti-inflammatory properties. Naproxen exerts its inhibitory effects on cyclooxygenases (COX), thereby reducing prostaglandin biosynthesis. At the same time, it inhibits thromboxane synthase to reduce the production thromboxane A2. Together, these actions result in less inflammation and platelet aggregation.

Conditions treated

The indications of Naproxen DS are as follows:

  • Mild-to-moderate pain (with inflammation) in post-dental extraction and musculoskeletal trauma;
  • Pain linked to dysmenorrhea and post-partum cramping.

Dosage information

Each bottle comes with 100 film-coated Anaprox tablets, which are blue in color.

For adults, take 1 tablet 2 times a day. Do not take more than 1,375mg per day.

Side effects

  • Sweating
  • Dyspnea
  • Palpitations
  • Thirst
  • Dizziness
  • Headache
  • Light-headedness

This list of adverse effects may not be complete. Some patients may experience side effects other than the ones in the above list. If you experience unexpected side effects, tell your doctor right away.

Warnings and precautions

Refer to the following sections for more information on special warnings and precautions related to Anaprox. Read them thoroughly before use.

Contraindications

The contraindications of the Anaprox are listed below.

  • Allergy to naproxen, or any of the ingredients in the formulation
  • Inflammatory bowel disease (IBD)
  • Children less than 18 years of age
  • Hyperkalemia
  • History of allergic-type reactions after using other NSAIDs or aspirin
  • History of urticarial and asthma
  • Cerebrovascular bleeding/other bleeding disorders
  • Active GI bleeding, or active peptic/duodenal/gastric ulcer
  • Third trimester of pregnancy
  • Severe hepatic and renal impairment
  • Peri-operative setting of coronary artery bypass graft (CABG) surgery
  • Uncontrolled severe heart failure

Precautions

  • Do not share this medication with others, even if they experience symptoms similar to yours.
  • Avoid alcoholic drinks while on this medication. Alcohol may increase the risk of stomach issues.
  • Before undergoing a heart surgery, tell your doctor that you are on Anaprox.
  • Do not use Anaprox in the third trimester of pregnancy. Speak with your doctor if you are pregnant (or plan to become pregnant) while taking this drug. Anaprox may also decrease fertility in females.
  • Discuss with your doctor for alternative treatments if you have a history of stroke/mini stroke, congestive heart failure, heart attack, vision loss and angina.
  • Due to its unestablished safety profile in pediatrics, do not use Anaprox in children under 18 years of age.

Drug interactions

  • Glucocorticoids
  • Blood thinners
  • Blood-pressure-lowering agents e.g. beta blockers, angiotensin receptor blockers/angiotensin-II antagonists, ACE inhibitors
  • Digoxin
  • Anti-platelet drugs e.g. aspirin
  • Antacids
  • Cyclosporine
  • Methotrexate
  • other NSAIDs e.g. ibuprofen
  • Diuretics
  • Selective Serotonin Reuptake Inhibitors (SSRIs)
  • Lithium
  • Cholestyramine
  • Probenecid

This may not be a complete list of interactions.

Frequently asked questions

How to store it

Keep Anaprox at a room temperature of 15 to 30°C in a cool, dry place. Avoid exposure to light. The drug may be harmful if accidentally ingested in large quantities. Keep out of reach of children.

Is there any alternative generic brand to Anaprox?

Anaprox is also marketed under the generic name naproxen.

How and when to take Anaprox?

Use Anaprox as directed by your doctor. Do not stop using the drug unless the doctor says otherwise.

Your doctor may use the lowest effective dose to minimize the risk of side effects. Do not change the dosage without asking your doctor. Do not exceed the maximum daily dose of 1,375mg. Do not use Anaprox more frequently (or for a longer duration) than prescribed.

What is pain?

Clinically, pain is defined as an unpleasant emotional and sensory experience related to actual/potential tissue damage. More than just an unpleasant physical sensation, pain is often associated with significant psychological and social costs. There are 3 major types of pain, namely acute pain, chronic pain and cancer pain. Acute pain is usually short-lived and will resolve itself as the body recovers from trauma. In contrast, chronic pain is a debilitating condition that lasts long after the trauma is healed.

What is dysmenorrhea?

Dysmenorrhea is a symptom of painful menstruation, characterized by cramping and labor-like pain. It may also cause pain at the lower abdomen. The condition can be divided into two categories, which are primary dysmenorrhea and secondary dysmenorrhea. NSAIDs such as naproxen are approved by FDA in the treatment of dysmenorrhea. In addition to pharmacological therapies, the condition can be managed through non-pharmacological approaches such as exercise and lifestyle modification.

What if I overdose on Anaprox?

In case of overdose, seek medical help immediately. Contact a regional Poison Information Center or go to the nearest hospital. Some of the signs of overdose are dizziness, epigastric pain, hypoprothrombinemia, metabolic acidosis, disorientation, apnea, abdominal discomfort, indigestion, nausea, and vomiting. You should seek medical attention even if you do not experience any signs of an overdose.

What if I miss a dose of Anaprox?

If you miss a dose, take it as soon as you remember. If it is almost time for the next dose, you should skip the missed dose and take the next dose instead. Do not take 2 doses of Anaprox at the same time, as this may cause overdose.

You May Also Like...